# SDR AWXA200500332

- Difficulty date: February 12, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69432332
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON AFT CARGO DOOR SILL ATTACH ANGLE AT BS 847, BETWEEN STR 24 RT AND STR 25 RT.  MAINTENANCE REMOVED CORRODED AFT CARGO DOOR SILL ATTACH ANGLE AT BS 847, FROM STR 24 RT TO STR 25 RT; FABRICATED A NEW REPLACEMENT ATTACH ANGLE PER DWG 69-43233; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
